# SDR AALA202102279009

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 49,112 hours, 34,153 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pipe
- Part number: D2621012400400
- Condition: Broken
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE REAR FIRE EXTINGUISHING DISCHARGE NOZZLE PIPE BROKEN / SHEARED OFF AT THE "Y" JUNCTION. REPLACED PIPE PER AMM 26-11-49
